# SDR ASAA2024091653051

- Difficulty date: September 16, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,857 hours, 21,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Buttjoint
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE BUTT JOINT STA 887 TO BUTT JOINT STA 1016 STR 23L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR ON FUSELAGE SKIN P/N 147A3110-3 AT L/H SIDE BUTT JOINT STA 887 TO BUTT JOINT STA 1016 STGR 23L IAW EA 800-53EA-27677 REV 00.
